# SDR CA040927007

- Difficulty date: September 24, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 27,054 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 50430043663
- Condition: Inoperative
- Location: Lt Aft Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, AT 20 MILES OUT AND 2500 FT ASL THE CABIN DOOR OPENED. FLIGHT SERVICES WAS INFORMED AND THE AIRCRAFT LANDED UNEVENTFULLY. THE COPILOT CLOSED THE DOOR AFTER LANDING. THE DOOR AND SURROUND WERE INSPECTED NO DAMAGE FOUND.
